# SDR F3LA2016011100001

- Difficulty date: January 6, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 40,187 hours, 16,961 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3051157090
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOSS OF OIL QTY ON NR 2 ENG.  QTY LESS THAN 2 PSI AT CRUISE.  OIL PSI 0 ON APPROACH & LAND.  OIL TEMP & PRESS WITH NR 2 ENG AT IDLE 28 PSI & 80 DEGREE C.  TROUBLE SHOT, LEAK FOUND HYD PUMP PAD SEAL LEAKING.  R & R SEAL ON THE HYD PUMP SHAFT IAW AMM 72-63-00-300-802A.  INSTALLED HYD PUMP IAW AMM 29-31-51 PB401 CONF 6.  OPERATIONS CHECK & LEAK CHECKED GOOD. TORQUE WRENCH F9TAB1100C DATE 10 16.  REFERENCE LOG PAGE 962709.
